# SDR DALA2021032501782

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 63,938 hours, 29,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 18 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING TEST FOUND PSU PANEL FOR SEAT 18ABC NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7438633)
